# SDR GUUA02240801

- Difficulty date: February 24, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 25,720 hours, 30,961 cycles
- Engine: Pwa PT6*
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12951405913
- Condition: Failed
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR WILL NOT OPEN.  REPLACED UPPER AIRSTAIR DOOR CABLES.
